Top
10
Doctor insights on: Tightness In Lip

Share
1

1
Does Lipitor (atorvastatin) cause swelling in the lip and tightness in lip?

Does Lipitor (atorvastatin) cause swelling in the lip and tightness in lip?

Angioedema: Just about anybody can have an allergic reaction to just about anything, typically manifested as a mild itchy rash. But a more severe reaction is hives & angioedema, sometimes involving lip, tongue etc. Check out http://www.Mayoclinic.Com/health/hives-and-angioedema/ds00313. But anyone who has difficulty swallowing/breathing might have http://www.Mayoclinic.Com/health/anaphylaxis/ds00009. Call 911. ...Read more

Tightness (Definition)

Tightness can mean different states at distinctive times. The most common is the complaint of tightness of chest, a feeling of discomfort, real or perceived, seen often in patients with asthma or panic disorder, or heart attack. Your physician ...Read more


3

3
My pcp thinks I have a dystonic reaction to lexapro, (escitalopram) I have tightness in lips and face. Also i had low b12. He tried diazepam, klonopin, benztropine.

My pcp thinks I have a dystonic reaction to lexapro, (escitalopram) I have tightness in lips and face. Also i had low b12. He tried diazepam, klonopin, benztropine.

Anxiety: Rather than relying on medications exclusively to reduce anxiety try psychotherapy with a qualified mental health professional. Also try the anti anxiety app on your phone for daily support and ongoing information. Best. ...Read more

See 1 more doctor answer
4

4
I was under high unhealthy anxiety for several months, I developed facial pain and tightness on my lips eventually. Is there a connection?

I was under high unhealthy anxiety for several months, I developed facial pain and tightness on my lips eventually.  Is there a connection?

Anxiety symptoms: Anxiety can produce a wide range of symptoms, some which seem like neurological, or make you feel like you are losing your mind. But you don't actually "lose your mind" and I have a great handout and explanation of how a disturbing or stressful event can spin out of control and feel crazy-making. Effective therapy can resolve the anxiety and the symptoms are resolved! Don't give up-therapy works! ...Read more

See 2 more doctor answers
5

5
Following an orbital fracture, I had numbness. it is better but when I press on the side of the nose, I feel tight above my lip. should I worry?

Following an orbital fracture, I had numbness. it is better but when I press on the side of the nose, I feel tight above my lip. should I worry?

See a facial surgeon: you should see a facial surgeon to determined that no important nerve have been injured and no lose fragment and the fracture have healed ...Read more

7

7
I have small white spots on my top lip u can see it better if you pull the lip tight ..What are these , ?

Vitiligo or fungal?: White spots are due to an absence of the skin pigment, melanin which maintains the dark pigment of normal skins. The most common cause of loss of color is atopic dermatitis. The other causes could include fungus eating away the pigments (tinea). The rare cause of white spot is what is called vitiligo in which case our own immune system destroys the pigment producing operations of the skin. ...Read more

8

8
I've had angular chelitis before, this time it feels like it's affected whole lips. Very dry & tight with deep ridges along lips. Some painful flaking?

I've had angular chelitis before, this time it feels like it's affected whole lips. Very dry & tight with deep ridges along lips. Some painful flaking?

Vitamin deficiency: It would be important to determine your diet as the symptoms you describe suggest vitamin B deficiency. Try taking B-complex vitamins or multivitamin available over the counter. If after taking that for a couple of weeks your symptoms have not gone away, please see your doctor. ...Read more

9

9
How can i make my vagina lips tighter ?

How can i make my vagina lips tighter ?

Why ?: More info.....at your age I assume you have not delivered an infant??? This is something you should discuss with your Gynecologist! (or get counseling about!!!!!) Hope this helps! Dr Z ...Read more

See 1 more doctor answer